Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,499 Posts
454 Users
2675 Reactions
290.4 K Views
 Luke
(@ausguy)
Active Member
Joined: 3 years ago
Posts: 10
 

Hello everyone, 

I am both happy and sorry to be talking to you all on here.

Like many on here I have been experiencing tingling throughout my legs and a little bit in my arms and chest since getting my first jab a bit over 2 weeks ago.
It came on three days after the jab. I had a period of 4 days where I had basically no symptoms but after going for a run they came right back.
Running is one of my great loves and it pains me to think that every time I do it this is going to be the side effect.

I have yet to have my second dose, Im wondering if thats a really bad idea with whats going on now?
My doc wants to send me for an MRI to rule of MS which I think is crazy because these symptoms only came on after I took the Vaccine. It makes me laugh how quick people are to criticise you if you try and tell them that this vaccine isnt what they make it out to be. People are very fast to downplay you if you dare question the vaccine thats giving them their ability to go out for a drink at night.

Has anyone had the second dose even after experiencing all this? And what was the outcome. 
Stay strong friends, I am without a doubt sure that over thinking this makes it worse. Remaining calm is critical to getting better. 


   
Cass, Donna, Cass and 1 people reacted
ReplyQuote
 Luke
(@ausguy)
Active Member
Joined: 3 years ago
Posts: 10
 

@claire443 Hi claire, I am also a runner and Im worried that the running is making it worse.
Have you been able to run again since symptoms developed?

Thanks.


   
ReplyQuote
(@jenniferc)
New Member
Joined: 3 years ago
Posts: 4
 

@jpdevoys hi! My swallowing has gotten better and most of my other symptoms have stayed the same. Recently I’ve been having these weird ticklish feelings on my arms and back. The weird thing is that even 6 months later, it still seems to be changing?

If it makes you feel better, the last neurologist I saw actually laughed at me when I said I was worried about ALS. I’ll keep you updated if I hear anything else. Good luck, we’ll all get through this! 


   
Vaf, Jase V2, Vaf and 1 people reacted
ReplyQuote
(@jenniferc)
New Member
Joined: 3 years ago
Posts: 4
 

@mina hi! I’m still not better but not really worse either. I have been feeling like my swallowing is more normal now though, if that helps! 


   
Mina and Mina reacted
ReplyQuote
(@cidc4mp)
New Member
Joined: 3 years ago
Posts: 3
 

@ash19 Lyrica definitely helps, but it is just covering up the tingling/numbness on my face. Additionally, you can develop a psychological dependence to it. I'm actually trying to wean myself off of it. I'll just live with the parasthesia until it goes away by itself.


   
ReplyQuote
 Oz
(@rosie01)
Active Member
Joined: 3 years ago
Posts: 14
 

@downunderguy hi, I have to do further tests I’ve been positive to something so I have to go back. Sucks. 


   
ReplyQuote
(@downunderguy)
Active Member
Joined: 3 years ago
Posts: 11
 

Hi  i’ll be really interested to know if there is any outcome with your situation . From reading post it seems like a mystery condition this pins and needles do you have any burning back pain and have you been sleeping well I have not been sleeping well since the Pfizer vax ? I am about to book a neurologist to see if they can find out anything.

This post was modified 3 years ago by downunderguy

   
ReplyQuote
 Luna
(@luna)
New Member
Joined: 3 years ago
Posts: 2
 

Hi! i have written before, there was tingling and numbness after the first dose. 7 weeks after the first dose I was feeling good.That's why I took the second dose. numbness and tingling come back:( Also, weakness started in my hands and feet:( I have pain like shingles


   
ReplyQuote
(@divaeyez37)
Active Member
Joined: 3 years ago
Posts: 11
 

@medee Did you get your results, yet?


   
Dee and Dee reacted
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 

@divaeyez37 Hi, I don't see my previous comment; however, I assume I must've spoken about my blood reports. Yes, I got my reports and everything seems normal except I'm deficient on Vitamin D for which the doctor has prescribed some supplement. 

I was hoping it might be B12 deficiency but, it was under control maybe as I was already taking B12 supplements almost 10-15 days prior to the blood test. Though I have been asked to continue B12 for another 20 days or so. 

I had to visit an ENT for my tinnitus and ear pain and I have been on medication for 4-5 days now. The ENT has also given a ear drop which I have been using. 

My only concern right now is my ear and I hope it gets cured asap. I do have rest of the symptoms along with nerve pain but it is way too less. Anxieties is something I have to control so I make sure I distract myself as much as I can. Music, comedy shows or dating apps help.😁 Don't date anyone, just keep yourself occupied talking to new people is what I am doing. Also please avoid people adding up to your trauma that includes doctors too. We need people who can give us hope while we're becoming hopeless at times. I have cut contacts with people not wanting to undertstand how messed up it is. No, its not in my head. I'm not crazy! These are side effects that's what people need to accept including friends and family.

Hope you as well as others recover from this very very soon. Take care!

 


   
ReplyQuote
(@mike007)
New Member
Joined: 3 years ago
Posts: 1
 

@sah 

 

Same here. I got the shot about 2 weeks ago now I'm dealing with the same symptoms. Feels like prickly nerves  vibrating in random spots in my body. I hope this is not a long term side effect. I have my second shot coming up next week and I have no plans on wanting to take it now.


   
ReplyQuote
(@andyl89)
Active Member
Joined: 3 years ago
Posts: 33
 

Just out of interest. How many of you guys have had persistent tension like headaches along with pressure behind eyes and what feels like eye strain? I’ve also noticed an increase in eye “floaters”. 

Ive been suffering with these symptom for over a month. Had an eye scan and eye test with no issues found. Dr is still putting it down to tension headaches and prescribed amitriptyline which did help for a couple of weeks.


   
ReplyQuote
(@jkro)
Very Active Member
Joined: 3 years ago
Posts: 249
 

@andyl89 my main persistent symptoms are tingling shoulder blade, numb feet, burning sensitive skin and scalp and lipomas that formed under my skin. I have an appointment with an immunologist and she said maybe I need a neuroimmunologist. Wish I knew they existed I would’ve went to them first. I will update after immunology appointment next week. 


   
thekrc and thekrc reacted
ReplyQuote
(@sfakiami20)
New Member
Joined: 3 years ago
Posts: 3
 

Hello 

 

I found yesterday this https://onlinelibrary.wiley.com/doi/full/10.1111/ane.13548 and I found it very interesting


   
HeidiR, Cass, HeidiR and 1 people reacted
ReplyQuote
(@jillbean3000)
New Member
Joined: 3 years ago
Posts: 2
 

I got my first jab yesterday, before it I was a healthy active late 20s women with not a care in the world. I did not want this toxic vaccine and was made to have it by the government of my country who has made it mandatory or lose your livelihood.

When I was being injected I felt it travel up my neck and to my face and jaw on the right side where I had the injection. Since then I’ve had a tingling, pulling tugging feeling that you feel when you eat something sour in my jaw and cheek. My right side of my tongue feels numb and my right side of mouth feels like it’s dipping down. To smile is an effort and my whole left side of the face feels heavy and pulling down like I have tape stuck to my face. I am so scared and when I rang the helpline they told me it’s just my body in shock and it will settle?? I want this tuggling tingling feeling in my jaw to go so bad. No pain in arm it literally feels the whole vaccine went straight to my face like I’ve been injected in my face. I am so scared this is permanent. 


   
ReplyQuote
Page 52 / 167